# SDR 96ZZZX701

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N777NB
- Make and model: Cessna T337G
- Aircraft serial: P3370180
- Engine: Cont TSIO360CB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: 646460
- Condition: Excess Wear
- Location: Exhaust
- Part time: 808 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FREQUENT FINDING OF LOW COMPRESSION ON EITHER FRONT OR REAR ENGINE WITH ONLY 808 HOURS TT.  EACH TIME REPAIR WAS ACCOMPLISHED DUE TO THIS HISTORY, COMPLETE CYLINDER TEAR DOWN REVEALED EXCESS WEAR TO EXHAUST VALVES AND EXHAUST VALVE GUIDES.  SUBMITTER SUSPECTS MFG DEFECT OR A MATERIAL INCOMPATIBILITY CAUSING ACCELERATED WEAR.
